Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have fever, cough and cold. Delayed period, cramps, tender breasts. Worried about pregnancy

I have been taking antibiotic, cough syrupy with codeine and paracetamol as I have been sick for a week now. I have fever, cough and colds and the doctor said its a bacterial infection based on the blood test result. Now my period is delayed and I am worried as I might be pregnant and I have taken so many medicines. My last period was April 17, 2012 and I am expecting my period would come this week. My breasts feel tender and I have been having cramps.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Codeine belongs to category C drug in pregnancy, means animal studies showed possibility of fetal risk but human studies are lacking.
Whereas paracetamol belongs to category B, means animal studies didn't show possibility of fetal risk but human studies are lacking.
So if you are having pregnancy, there may not be any severe harm to the fetus as you used for shorter period only.

Take care.

Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor